MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL

MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL
Model Number 01-0046
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during servicing, the device did not detect but there is present.There was no patient involvement.

Brand Name
SITUATE
Common Device Name
COUNTER, SPONGE, SURGICAL
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key8500437
Report Number3005883396-2019-00019
Device Sequence Number2758898
Product Code LWH
UDI-Device Identifier10884521700727
UDI-Public10884521700727
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-0046
Device Catalogue Number01-0046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1